MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUARTET LEAD SMALL-S, 75 CM; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUARTET LEAD SMALL-S, 75 CM; NO MATCH
Model Number 1456Q/75
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that no capture was observed on the left ventricular (lv) lead since 2021.The lv lead was explanted and replaced.The patient was stable before, during and after the procedure.
 
Additional Manufacturer Narrative
Correction: b5, the left ventricular (lv) lead was capped (b)(6) 2026 and replaced not explanted.
 
Event or Problem Description
The left ventricular (lv) lead was capped (b)(6) 2026 not explanted.

Brand Name
QUARTET LEAD SMALL-S, 75 CM
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24339417
Report Number2017865-2026-03105
Device Sequence Number18589502
Product Code NIK
UDI-Device Identifier05414734510141
UDI-Public(01)05414734510141(10)A000069453(17)211031
Combination Product (Y/N)Y
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model Number1456Q/75
Device Lot NumberA000069453
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/08/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DURATA MRI.; QUADRA ASSURA ICD.; TENDRIL STS.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite